# SDR USAA2011121600012

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 57,893 hours, 38,594 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051702
- Part serial: 58P41
- Condition: Faulty
- Location: Ac Bay
- Part time: 35,624 hours, 24,160 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT'S REPORTED AN ODOR IN THE MAIN CABIN - MUSTY/DIRTY SOCK SMELL. MAINTENANCE ACCOMPLISHED T/S CABIN ODOR JOBCARD AND FOUND THE RIGHT ACM BAD.  REMOVED AND REPLACED RIGHT ACM PER AMM 21-51-11-401.  LEAK CHECK GOOD.  ACCOMPLISHED DECONTAMINATION PER JOBCARD 03L00021001.  REMOVED AND REPLACED HEPA FILTERS.  NO ODOR NOTED AT THIS TIME.  MAINTENANCE ALSO REPLACED THE WATER SEPARATOR, STANDBY TEMPERATURE VALVE AND TURBOFAN VALVE.
